# SDR 2003F00527

- Difficulty date: June 20, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044700
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 9214 - MIA - DURING TAKEOFF JUST AFTER BRAKE RELEASE, AN EXPLOSION WAS HEARD IN THE LEFT ENGINE.  ABORTED TAKEOFF.  REMOVED LEFT ENGINE.  DETERMINED POEWR SECTION HAS MAJOR INTERNAL DAMAGE. REPLCED LEFT ENGINE.  ROUTED FAILED ENGINE FOR FURTHER ANALYSIS AND REPAIR.  (M)
